Journal of Statistical Theory and Applications

Volume 17, Issue 1, March 2018, Pages 146 - 157

Bayesian Inference Based on Multiply Type-II Censored Sample from a General Class of Distributions

Authors
A.R. Shafaya_shafay2013@yahoo.com
Nature Science Department, Community College of Riyadh, King Saud University, P.O. Box 28095, Riyadh 11437, Saudi Arabia, Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt
M.M. Mohie El-Dinmmmmoheeldin@yahoo.com
Department of Mathematics, Faculty of Science, Al-Azhar University, Egypt
Y. Abdel-Atyyahia1970@yahoo.com
Department of Mathematics, Faculty of Science, Al-Azhar University, Egypt
Received 18 October 2016, Accepted 21 December 2017, Available Online 31 March 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.1.11How to use a DOI?
Keywords
Order statistics, Multiply Type-II censored sample, Bayesian prediction, Bayesian estimation, The inverse Weibull distribution, The inverse exponential distribution, The inverse Rayleigh distribution
Abstract

In this paper, we consider a general form for the underlying distribution and a general conjugate prior, and develop a general procedure for Bayesian estimation based on an observed multiply Type-II censored sample. The problem of predicting the order statistics from a future sample are also discussed from a Bayesian view-point. For the illustration of the developed results, the inverse Weibull distribution is used as example. Finally, two numerical examples are presented for illustrating all the inferential procedures developed here.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 1
Pages
146 - 157
Publication Date
2018/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.1.11How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - A.R. Shafay
AU  - M.M. Mohie El-Din
AU  - Y. Abdel-Aty
PY  - 2018
DA  - 2018/03
TI  - Bayesian Inference Based on Multiply Type-II Censored Sample from a General Class of Distributions
JO  - Journal of Statistical Theory and Applications
SP  - 146
EP  - 157
VL  - 17
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.1.11
DO  - https://doi.org/10.2991/jsta.2018.17.1.11
ID  - Shafay2018
ER  -